# SDR ASAA2021021834155

- Difficulty date: February 18, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 46,291 hours, 14,058 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED ENROUTE FOR 2 MINUTES THEN CAME BACK ON LINE ON ITS OWN.  GROUNDED - YES.  LAST FLIGHT, LT FMC FAULTED "PRES POS LAT RATE" INTERMITTENT FAULT.  PERF B737-800 FIM 34-61 TASK 836.  1 EA C/B ON P18-2 OPENED, RESE.  LT FMC NOW OPS NML.   ETOPS GND VERIFICATION TEST SUCCESSFUL.
